Medical Advice on "Dermatology"



Dr. Hari Hara Sudhan
Hi, Welcome to icliniq.com. The last picture shows a genital wart-like lesion (attachment removed to protect patient identity). They are treatable too, they would require a physical ablative therapy like cryotherapy or radiofrequency removal, which ... View thread »

Dr. Gaurang  Gupta
Hello, Welcome to icliniq.com. Milia are a white material containing papule type lesions that mainly presents over the face. Milia are due to sun exposure. Long term sunlight exposure cause sweating and mild sunlight reaction and in turn form milia ... View thread »

Dr. Kakkar S
Hello, Welcome to icliniq.com. You certainly have a "M" shaped anterior, and it is characteristic of androgenetic alopecia (attachment removed to protect patient identity). I suggest you to use topical Minoxidil 5 % solution, 1 ml, twice daily ... View thread »

Dr. Dilip Meena
Hello, Welcome to icliniq.com. I understand your concern, but there are no attached photographs in your message. I need to see the picture of the affected area to make an appropriate diagnosis and to suggest the proper treatment. Kindly send the ... View thread »

Dr. Payal Chauhan
Hello, Welcome to icliniq.com. I understand that you are concerned, but if the mucosal surface were not in contact and there were no open wounds in contact, then it is not possible to acquire STDs (sexually transmitted disease) like HIV, syphilis, ... View thread »

Dr. Shanza  Ikram
Hello, Welcome to icliniq.com. I have gone through your case. First, you need to understand that it is normal skin response to heal with either hyperpigmentation or hypopigmentation (white color as in your case) whenever it gets trauma (burn or ... View thread »

Dr. Hari Hara Sudhan
Hello, Welcome to icliniq.com. I understand that hair loss can be quite disconcerting. Please provide me with a few details so that I can prescribe you an appropriate medication. Do you have dandruff or any other kind of disease in the scalp? Do ... View thread »

Dr. Chaitra  Prakash
Hi, Welcome to icliniq.com. Acne is an infection of oil secreting glands of the skin. There is no relation to masturbation. Creams like Mometasone are steroids, and they can aggravate acne. Moreover, they also cause serious side effects like ... View thread »

Dr. Rashmi  Singh
Hello, Welcome to icliniq.com. Yes, this does look like shingles. Please visit a dermatologist on an urgent basis and start on antiviral like Acyclovir or Valacyclovir as soon as possible. Other possible causes for sudden occurrence of such ... View thread »

Dr. Atishay  Bukharia
Hi, Welcome to icliniq.com. Please answer the following questions for more information. Is there any recent stress either mental or physical? Are hairs falling from whole scalp or sparing any area like only in occipital area? Please send the ... View thread »